# SDR USAA2011080200004

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 27,380 hours, 10,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8977
- Condition: Defective
- Location: L1 Door
- Part time: 35,518 hours, 13,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PACK ON L1 DOOR SHIFTED AND COVERING SLIDE PACK PRESSURE GAUGE MAKING SLIDE PRESSURE UNREADABLE.  MAINTENANCE REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE.
